headache , gas , too much sleeping
Sep 30, 2012
I am on 14th day of PEP treatment only. Have side effects that i killing me i can not work and i can not study for my exams that i coming soon.the problem is i have a bad headace , gas , sleeping too much everyday, i can not even function normally. so my question to you what is the cause of this and how can i improve this feeling because my job is suffering big time and i can not even understand my study material at all.please help me because i can not function at all.FROM TV
Response from Dr. McGowan
I am sorry to hear about the side effects you are experiencing on your PEP regimen. I would strongly urge you to see your doctor who prescribed the regimen. He or she would be able to suggest treatment for your "gas" and your "headache." I also think that you are under a lot of stress...taking your PEP regimen in the throes of taking exams. Speaking to your doctor may also help in terms of stress relief. I would speak to your doctor and not abruptly stop your PEP treatment. Thanks Joe
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do You Have Hiv If Your Skin Starts To Peel?
- Is Lexapro Used To Treat Peripheral Neuropathy?
- Does Hiv Cause Sensitive Skin?
- If A Man Is Infected With Hiv Can He Pass It On To His Unborn Child?
- Will Having My Genital Warts Removed Decrease My Chances Of Spreading It?
- What Is The Difference Between Razor Burn And Herpes On The Vagina?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.